Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS San Angelo, TX

June 17, 2013Callahan County, Jones County, Taylor County, Texas

NWS San Angelo, TX issued this flash flood warning at Jun 17, 2013, 6:55 PM CDT for Callahan County, Jones County, Taylor County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 6:55 PM CDT (23:55 UTC)
Expired
Jun 17, 2013, 9:00 PM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Callahan County, TX, Jones County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:55 PM CDTFLASH FLOODAbilene, TXSKYWARN SPOTTERS REPORTED MAJOR STREET FLOODING IN ABILENE...WITH HIGH WATER RESCUES TAKING PLACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WGUS54 KSJT 172355
FFWSJT
TXC059-253-441-180200-
/O.NEW.KSJT.FF.W.0009.130617T2355Z-130618T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 650 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HIGH WATER       
  RESCUES TAKING PLACE IN ABILENE...WITH CONSIDERABLE STREET
  FLOODING. NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT 1.5 TO 
  2.5 INCHES OF RAINFALL HAVE ALREADY OCCURRED IN ABILENE.  

* ADDITIONAL STORMS ENTERING ABILENE WILL BRING AN ADDITIONAL 1 
  TO 2 INCHES OF RAINFALL THROUGH 830 PM. 

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  WORSENING FLOODING OF STREETS AND INTERSECTIONS.
  RAPID RISE AND POSSIBLE FLOODING ALONG AREA CREEKS...STREAMS...
  AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ABILENE...
DUDLEY...DYESS AFB...EULA...HAMBY...POTOSI AND TYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3257 9963 3251 9963 3228 9950 3224 9964
      3236 9991 3257 9993

$$
1 follow-up statement
734 
WGUS74 KSJT 180053
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
753 PM CDT MON JUN 17 2013

TXC059-253-441-180200-
/O.CON.KSJT.FF.W.0009.000000T0000Z-130618T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES TX-TAYLOR TX-CALLAHAN TX-
753 PM CDT MON JUN 17 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR AND SOUTHEASTERN JONES
COUNTIES...

AT 740 PM CDT...SKYWARN SPOTTERS AND LOCAL MEDIA REPORTS INDICATED
THAT FLASH FLOODING OF STREETS AND INTERSECTIONS IS ONGOING IN THE 
ABILENE AREA. NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT THE 
HEAVIEST RAINFALL...BETWEEN 1.5 AND 3 INCHES...HAS OCCURRED IN THE 
CENTRAL AND EASTERN PARTS OF THE CITY OF ABILENE...EXTENDING NORTH 
AND EAST INTO SOUTHEASTERN JONES AND FAR NORTHWESTERN CALLAHAN 
COUNTIES.

NATIONAL WEATHER SERVICE RADAR AT 740 PM SHOWED ADDITIONAL 
THUNDERSTORMS WITH HEAVY RAIN JUST WEST OF ABILENE...THESE STORMS
WILL LIKELY BRING HEAVY RAIN TO THE FAR WESTERN PARTS OF THE
ABILENE AREA THROUGH 900 PM. ADDITIONAL RAINFALL AMOUNTS OF ONE 
HALF TO ONE INCH COULD OCCUR IN THE FAR WESTERN PARTS OF ABILENE...
WITH LESS THAN ONE HALF INCH ACROSS THE REST OF THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABILENE...
TYE...AND DYESS AFB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3257 9963 3251 9963 3228 9950 3224 9964
      3236 9991 3257 9993

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:55 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 17, 6:55 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT MON JUN 17 2013

.DISCUSSION...

LOOK FOR THUNDERSTORMS ACROSS THE BIG COUNTRY THIS EVENING AND
STRATUS TO BRING MVFR CEILINGS BACK TO THE NORTHWEST HILL COUNTRY
LATER TONIGHT. SEE AVIATION BELOW FOR DETAILS.

&&

.AVIATION...

LOOK FOR CHALLENGING FLIGHT WEATHER CONDITIONS TO CONTINUE ACROSS
THE BIG COUNTRY THIS EVENING. THUNDERSTORMS DEVELOPED EARLIER THIS
AFTERNOON ALONG AN OLD OUTFLOW BOUNDARY JUST NORTH OF INTERSTATE
20 ACROSS THE BIG COUNTRY. THE RUC INDICATES WE COULD HAVE AN
MESOSCALE CONVECTIVE COMPLEX MOVE INTO WEST CENTRAL TEXAS FROM THE
NORTHWEST LATER THIS EVENING. HOWEVER...MY CONFIDENCE AS TO WHERE
THIS COMPLEX MAY MOVE ACROSS WEST CENTRAL TEXAS...I DECIDED NOT TO
INCLUDE ANY THUNDER IN ANY OF THE TERMINALS AT THIS TIME...EXCEPT
FOR ABILENE. LATER TONIGHT...THE NAM BRING STRATUS AND MVFR
CEILINGS BACK TO JUNCTION. FOR TOMORROW AFTERNOON...LOOK FOR
THUNDERSTORMS TO AGAIN DEVELOP ACROSS MUCH OF WEST CENTRAL TEXAS.

HUBER

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT MON JUN 17 2013/

SHORT TERM...
/TONIGHT INTO TUESDAY/

A CHANCE OF THUNDERSTORMS TONIGHT INTO TUESDAY...MAINLY OVER THE
BIG COUNTRY...BUT ALL OF WEST CENTRAL TEXAS HAS A SLIGHT CHANCE
OF STORMS.

THUNDERSTORMS WERE DEVELOPING IN AN ENHANCED CUMULUS FIELD IN THE
BIG COUNTRY AT 3 PM...ASSOCIATED WITH REMNANT OUTFLOW BOUNDARY
FROM A MORNING THUNDERSTORM COMPLEX. EXPECT SCATTERED
THUNDERSTORMS TO DEVELOP AND MOVE SLOWLY EAST OR SOUTHEAST OVER
THE BIG COUNTRY THIS AFTERNOON AND EVENING. A SECOND COMPLEX OF
STORMS WILL LIKELY DEVELOP ALONG A WEAK COLD FRONT...EAST OF
LUBBOCK THIS EVENING...THEN MOVE SLOWLY SOUTH OR SOUTHEAST INTO THE
BIG COUNTRY AND CONCHO VALLEY. IT MAY BE LATE EVENING FOR STORMS
TO AFFECT SOUTHERN AREAS FROM SAN ANGELO TO BROWNWOOD.

WITH SB CAPES OF 3000 J/KG...AND 0-6 KM SHEARS UP TO 40 KTS (BIG
COUNTRY)THIS EVENING...SOME SEVERE STORMS POSSIBLE. SPC DAY 1
SEVERE WEATHER OUTLOOK HAS A SLIGHT RISK OF SEVERE STORMS IN THE
BIG COUNTRY...CONCHO VALLEY AND NORTHERN HEARTLAND.

THERE IS A SIMILAR SETUP FOR TUESDAY...WITH DISSIPATING FRONT IN
THE BIG COUNTRY BEING THE FOCAL POINT FOR SHOWER AND
THUNDERSTORM DEVELOPMENT. AGAIN A FEW STORMS COULD BE SEVERE WITH
CAPES OVER 2500 J/KG IN THE AFTERNOON.

04

LONG TERM...
THE MAJORITY OF THE LONG TERM PORTION OF THE FORECAST WILL BE
HIGHLIGHTED BY HOT AND DRY CONDITIONS AS THE SUBTROPICAL RIDGE
BECOMES THE DOMINANT FEATURE ACROSS THE CENTRAL CONUS.

SCATTERED CONVECTION IS EXPECTED TO BE ONGOING LATE TUESDAY
AFTERNOON AND SHOULD LINGER INTO THE EVENING HOURS. LOW POPS
WERE INCLUDED FOR ALL OF WEST CENTRAL TEXAS. MOST OF THIS ACTIVITY
SHOULD WANE BY 9 PM BUT THERE IS SOME INDICATION THAT A DECENT MID
LEVEL WAVE DIVING SOUTHEAST ACROSS THE ROCKIES WILL AID IN THE
DEVELOPMENT OF AN MCS PROPAGATING OUT OF THE HIGH PLAINS AND INTO
WESTERN NORTH TX. I DID INCLUDE LOW RAIN CHANCES FOR WEDNESDAY
MORNING...GENERALLY NORTH AND EAST OF ABILENE THROUGH 18Z TO
CAPTURE THIS POTENTIAL. HOWEVER...ONCE THIS SYSTEM MOVES
EAST...RAIN CHANCES LOOK TO BECOME VERY SCARCE THROUGH THE
WEEKEND.

TEMPS WILL WARM INTO THE MID 90S ON WEDNESDAY AFTERNOON...CREEPING
INTO THE UPPER 90S FOR THURSDAY AND FRIDAY. I WOULD NOT RULE OUT
THE POSSIBILITY THAT A FEW AREAS COULD REACH TRIPLE DIGITS BUT I
THINK THIS WILL BE THE EXCEPTION RATHER THAN THE RULE. EXPECT MIN
TEMPS DURING THIS TIME IN THE LOW/MID 70S WITH BRIEF STRATUS
EPISODES OVER THE SOUTHEAST COUNTIES DURING THE LATE NIGHT AND
MORNING HOURS. DEEP DIURNAL MIXING WILL RESULT IN DECREASING
DEWPOINTS DURING THE LATTER HALF OF THE WORK WEEK...SUGGESTING
THAT THE AFTERNOON CU FIELD WILL BECOME MORE SPARSE.

THE 12Z ECMWF HAS COME MORE IN LINE WITH THE RECENT RUNS OF THE
GFS/GEM REGARDING THE HANDLING OF THE REMNANTS OF TD 2. THE 00Z
ECMWF WAS BRINGING A PERSISTENT MID LEVEL WAVE UP THE RIO GRANDE
AND LIFTING IT NORTH ACROSS WEST TX OVER THE WEEKEND...VERY
SIMILAR TO WHAT WAS OBSERVED THIS PAST WEEKEND. HOWEVER...THE
LATEST RUN IS KEEPING ANY REMNANTS WELL SOUTH OF THE AREA...
ADVECTING IT NEARLY DUE WEST INTO CENTRAL MEXICO AND MORE IN LINE
WITH THE TPC FORECAST. GIVEN THE POOR ORGANIZATION OF THIS STORM
AND ITS PROXIMITY TO LAND...THE LATEST SOLUTIONS LOOK VERY
REASONABLE. THUS...NO IMPACT IS EXPECTED ANYWHERE NEAR WEST
CENTRAL TX.

THE MEDIUM RANGE MODELS ALL INDICATE A STRONG SHORTWAVE TROUGH
MOVING ACROSS THE NORTHWEST CONUS FRIDAY/SATURDAY BUT THE
SUBTROPICAL RIDGE IS EXPECTED TO HOLD STRONG OVER THE SOUTHERN
PLAINS. HOWEVER...MID LEVEL HEIGHTS ARE EXPECTED TO LOWER SOMEWHAT
AS THIS SYSTEM MOVES ACROSS THE PLAINS AND FLATTENS THE RIDGE.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 70  92  72  95  75 /  50  30  30  10   5
SAN ANGELO 	 72  94  73  96  75 /  30  20  20   5   0
JUNCTION 	 73  93  72  93  73 /  20  10  20   5   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HUBER/04/JOHNSON
Hazardous weather outlook, Jun 17, 3:01 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
301 PM CDT MON JUN 17 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-182015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
301 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY ALONG AND NORTH OF BIG LAKE....SAN ANGELO...
BROWNWOOD LINE. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...AS STORMS
WILL BE SLOW MOVING. SCATTERED THUNDERSTORMS WERE DEVELOPING IN
THE BIG COUNTRY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE
SLOWLY SOUTHEAST. A SECOND COMPLEX OF STORMS MAY DEVELOP EAST OF
LUBBOCK ALONG A WEAK COLD FRONT LATE THIS AFTERNOON...THEN MOVE
SOUTHEAST INTO WEST CENTRAL TEXAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TUESDAY AND TUESDAY NIGHT. THE BEST CHANCE OF STORMS WILL BE OVER
THE BIG COUNTRY. WHILE A FEW STORMS COULD BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS....LOCALLY HEAVY RAINFALL AND DANGEROUS
CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUSTED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 17, 6:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
06/17/2013  M65 MPH          TAYLOR             TX   ASOS

            MEASURED WIND GUST FROM ASOS EQUIPMENT AT THE ABILENE
            REGIONAL AIRPORT.

&&

EVENT NUMBER SJT1300381

19
Local storm report, Jun 17, 6:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
06/17/2013                   TAYLOR             TX   TRAINED SPOTTER

            SKYWARN SPOTTERS IN ABILENE REPORTED POWER POLES BLOWN
            DOWN AND LARGE TREES DOWN.

&&

EVENT NUMBER SJT1300382

19
Local storm report, Jun 17, 6:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
629 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
06/17/2013  M69 MPH          TAYLOR             TX   ASOS

            MEASURED WIND GUST FROM ASOS EQUIPMENT AT THE ABILENE
            REGIONAL AIRPORT.

&&

EVENT NUMBER SJT1300383

19
Local storm report, Jun 17, 6:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
631 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     HAMBY                   32.52N  99.63W
06/17/2013  E70 MPH          JONES              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER SJT1300384

DOLL
Local storm report, Jun 17, 6:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     HAMBY                   32.52N  99.63W
06/17/2013                   JONES              TX   FIRE DEPT/RESCUE

            TWO OAK TREES UPROOTED. THE TREES ARE 24 FEET IN
            LENGTH.

&&

EVENT NUMBER SJT1300385

DOLL
Local storm report, Jun 17, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
654 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     POTOSI                  32.34N  99.68W
06/17/2013                   TAYLOR             TX   AMATEUR RADIO

            PARTIAL ROOF DAMAGE.

&&

EVENT NUMBER SJT1300386

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:07 AM CDTSpecial Weather StatementSJTHaskell, Throckmorton38 min
Jun 17, 4:00 PM CDTSpecial Weather StatementSJTHaskell45 min
Jun 17, 4:04 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton41 min
Jun 17, 4:35 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford40 min
Jun 17, 5:15 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford45 min
Jun 17, 5:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor36 min
Jun 17, 6:05 PM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor85 min
Jun 17, 6:24 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor36 min
Jun 17, 6:48 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor42 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.